# SDR DHLA2009743DH573

- Difficulty date: November 12, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN STA 848 RBL 62 OVERWING FLOORBEAM WITH DOUBLE HOLES.  REPLACED UPPER CHORD AT BS 848 FROM RBL 46 TO RBL 70 IAW B727 SRM 51-10-1 PARA 7A.
